# SDR IPXA2016032100987

- Difficulty date: March 12, 2016
- Submitted: March 21, 2016
- Operation: Air carrier
- Aircraft: N317UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27745
- Aircraft time: 49,885 hours, 16,048 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 146T63224
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C10, CRACK DAMAGE WAS FOUND ON BULK CARGO DOOR LOWER FRAME AT 1439.REPAIR IAW SRID:3-3471480799 WITH FAA APPROVED 8100-9 FROM DATE: MAR/19/2016 AND 
EO:B767-5210-60241-A.
